Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all

I have been taking roaccutane for nearly 5 months now and have 3 weeks left until my course is due to end.

The trouble is I am getting very despondent.

First 2 months I was on 40 mg per day.

Then after that 60 mg per day until course ends my weight is 75 kg.

My accutane has cleared a hell of a lot and only side effect is dry lips.

The trouble is I am still getting smallish bumps on my forehead, temple area, and cheekbone area.

A few new ones on my shoulder but yesterday felt somethin on my back when lying down to my horror it was a new spot as big as a 50 pence coin rock hard and very raised.

I read all these sucess storied how they have had not 1 new spot from month 3 and I have 3 weeks to go and I just cant see them being done with by then.

Share this post


Link to post
Share on other sites
Hello all

I have been taking roaccutane for nearly 5 months now and have 3 weeks left until my course is due to end.

The trouble is I am getting very despondent.

First 2 months I was on 40 mg per day.

Then after that 60 mg per day until course ends my weight is 75 kg.

My accutane has cleared a hell of a lot and only side effect is dry lips.

The trouble is I am still getting smallish bumps on my forehead, temple area, and cheekbone area.

A few new ones on my shoulder but yesterday felt somethin on my back when lying down to my horror it was a new spot as big as a 50 pence coin rock hard and very raised.

I read all these sucess storied how they have had not 1 new spot from month 3 and I have 3 weeks to go and I just cant see them being done with by then.

If your Dermatologist thinks that he/she will have to stretch out your course, they will. Three weeks is still time for it to go away. Hang in there! I'm in my third month and still have plenty... wish I was as lucky as the other people who cleared up in three months!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×